5 results for two-point.

Parameters for your search query:
Keyword    two-point

Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Two-Point Singular Boundary Value Problems Using Differential Quadrature Method
American Journal of Numerical Analysis. 2014, 2(6), 177-183. DOI: 10.12691/ajna-2-6-2
Pub. Date: January 01, 2015Views: 13842Downloads: 10486
Open AccessArticle
Export: RIS | BibTeX | EndNote
He-Laplace Method for the Solution of Two-point Boundary Value Problems
American Journal of Mathematical Analysis. 2014, 2(3), 45-49. DOI: 10.12691/ajma-2-3-3
Pub. Date: July 11, 2014Views: 14636Downloads: 8972
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Iteration Method for a Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(4), 102-106. DOI: 10.12691/ajna-2-4-2
Pub. Date: May 26, 2014Views: 15463Downloads: 9930
Open AccessArticle
Export: RIS | BibTeX | EndNote
Quartic B – Spline Method for Solving a Singular Singularly Perturbed Third-Order Boundary Value Problems
American Journal of Numerical Analysis. 2015, 3(1), 18-24. DOI: 10.12691/ajna-3-1-3
Pub. Date: March 11, 2015Views: 36555Downloads: 32706
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Various Numerical Methods for Singularly Perturbed Boundary Value Problems
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 129-142. DOI: 10.12691/ajams-2-3-7
Pub. Date: May 16, 2014Views: 16020Downloads: 8484
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals



Article Types